# SDR YENA2020010730007

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 37,354 hours, 24,308 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2006110620
- Condition: Failed
- Location: Fan Air
- Part time: 34,486 hours, 21,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FT # 2975, FLL-KIN. RETURNED TO FIELD. CLIMBING THRU FL230 BLEED 1 FAIL EICAS MESSG AND SUBSEQUENT PACK 1 OFF. BLEED 2 ON MEL. WE STARTED EMERGENCY DESCENT. EVENTUALLY CBIN ALTITUDE HIGH. REACHED 10000FT CAB ALTITUDE. ONCE STABALIZED PERFORMED QRH RESET OF BLEED 1 DID COME BACK ONLINE; AMM REF 36-11-00/71-00-00/21/00-00 REMOVED & REPLACED ENG #1 FAN AIR VALVE IAW E190 FIM 36-11-00-800-815A. REMOVED & REPLACED AMS CONTROLLER MOTOR DRIVE MODULE IAW E190 AMM 21-00-02-00/400-801-A. OPS CHK OF BOTH AMS CONTROLLER DRIVE AND ENG 1 FAN AIRVALVE.
